01-23-2002, 06:35 PM #1New Member
- Join Date
- Dec 2001
- Outside of Chicago
Well, I stuck my self for the first time this monday. I took 300mg of tokyo deca . I 'm gonna start 50mg winny EOD, in 2 wks. I am also eating 400 grams of protein and 4,500 calories every day. I know with all this Im supposed to be sleeping more too so i get more out of it, but it seems that throughout the day I have been alot more tired than usuall. Do you guys experience this too? My buddy is eating the same and he is taking 20mg of D-Bol ED and 1/2gram of Aratest once a week, and he is also experiencing the same tiredness. We're not sure if its b/c of the juice or just being back at school and having to wake up early again. All comments welcomed thanks. Peace.
01-23-2002, 07:51 PM #2
Hey bro I feel your pain.. I also started back to school and I am dead all day.. I think it's having to adjust to getting up early.. I feel like crap for a few weeks when I change my sleep patterns. But, I guess it could be something else.. Just thought I'd give my .02.
01-23-2002, 08:22 PM #3
What you are expiriencing is blood sugar lavel flactuations. Because you eat a lot of carbs to achive your 4,500 cal a day, after every meal your blood sugar goes up, your body releses insulin , your blood sugar goes down, and You feel tired. You can eat low glycimic carbs and that will help, add a little bit a fat (preferable Flaxseed oil) to your meals which will slow down the digestion, and fiber will do the same also helping out.
Good Luck i hope this helps you out a bit. My 2 cents.SOURCE CHECKS ONLY FOR USERS WITH OVER 100 POSTS.
All of the Statements made by Mr. Mike_XXL are purely fictional and have absolutely no merit and are not meant to cure, prevent or diagnose any disease, please consult your Physician before starting any exercise and supplement regiment.
Canadian proud, Northern muscle baby!
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)